Alert archive / Wisconsin / Freeze Warnings in 2012
Freeze Warning 6, NWS Green Bay, WI
NWS Green Bay, WI issued this freeze warning at Apr 9, 2012, 3:37 AM CDT for 12 counties in Wisconsin. It took effect at Apr 10, 2012, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2012, 3:37 AM CDT (08:37 UTC)
- In effect from
- Apr 10, 2012, 1:00 AM CDT
- Expired
- Apr 10, 2012, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
Counties Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Menominee County, WI, Oneida County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 110 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 2602 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488 WWUS73 KGRB 090837 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 AM CDT MON APR 9 2012 ...SUB FREEZING TEMPERATURES EXPECTED TONIGHT... .A COLDER AIR MASS WILL POUR INTO STATE ON NORTHWEST WINDS FOR THE FIRST HALF OF THE WORK WEEK. A HARD FREEZE IS EXPECTED TONIGHT WITH LOW TEMPERATURES FALLING INTO THE MID 20S. SUB FREEZING TEMPERATURES ARE ALSO POSSIBLE EACH TUESDAY NIGHT AND WEDNESDAY NIGHT. VEGETATION THAT CAN BE DAMAGED BY THE FREEZING TEMPERATURES SHOULD BE PROTECTED. WIZ005-010-011-018>020-030-031-035>037-045-091700- /O.NEW.KGRB.FZ.W.0006.120410T0600Z-120410T1400Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 337 AM CDT MON APR 9 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. * TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 20S LATE TONIGHT. * IMPACTS...EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TH
4 follow-up statements
304 WWUS73 KGRB 091634 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1134 AM CDT MON APR 9 2012 ...SUB FREEZING TEMPERATURES EXPECTED TONIGHT... .A COLDER AIR MASS WILL CONTINUE TO POUR INTO THE STATE ON NORTHWEST WINDS FOR THE FIRST HALF OF THE WORK WEEK. A HARD FREEZE IS EXPECTED TONIGHT WITH LOW TEMPERATURES FALLING INTO THE MID 20S. SUB FREEZING TEMPERATURES ARE ALSO POSSIBLE EACH TUESDAY NIGHT AND WEDNESDAY NIGHT. VEGETATION THAT CAN BE DAMAGED BY THE FREEZING TEMPERATURES SHOULD BE PROTECTED. WIZ005-010-011-018>020-030-031-035>037-045-100045- /O.CON.KGRB.FZ.W.0006.120410T0600Z-120410T1400Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 1134 AM CDT MON APR 9 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... * TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 20S LATE TONIGHT. * IMPACTS...EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MG
687 WWUS73 KGRB 092023 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 323 PM CDT MON APR 9 2012 ...SUB FREEZING TEMPERATURES EXPECTED TONIGHT... .A HARD FREEZE IS EXPECTED TONIGHT WITH LOW TEMPERATURES FALLING INTO THE MID 20S. SUB FREEZING TEMPERATURES ARE ALSO POSSIBLE TUESDAY NIGHT AND WEDNESDAY NIGHT. VEGETATION THAT CAN BE DAMAGED BY THE FREEZING TEMPERATURES SHOULD BE PROTECTED IF POSSIBLE. WIZ005-010-011-018>020-030-031-035>037-045-100430- /O.CON.KGRB.FZ.W.0006.120410T0600Z-120410T1400Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 323 PM CDT MON APR 9 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... * TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 20S LATE TONIGHT. * IMPACTS...EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MG
844 WWUS73 KGRB 100323 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1023 PM CDT MON APR 9 2012 ...SUB FREEZING TEMPERATURES EXPECTED TONIGHT... .A HARD FREEZE IS EXPECTED TONIGHT WITH LOW TEMPERATURES FALLING INTO THE MID TO UPPER 20S. SUB FREEZING TEMPERATURES ARE ALSO POSSIBLE TUESDAY NIGHT AND WEDNESDAY NIGHT. VEGETATION THAT CAN BE DAMAGED BY THE FREEZING TEMPERATURES SHOULD BE PROTECTED IF POSSIBLE. WIZ005-010-011-018>020-030-031-035>037-045-101030- /O.CON.KGRB.FZ.W.0006.120410T0600Z-120410T1400Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 1023 PM CDT MON APR 9 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY... * TEMPERATURES ARE EXPECTED TO FALL INTO THE MID TO UPPER 20S LATE TONIGHT. * EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
662 WWUS73 KGRB 100917 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 417 AM CDT TUE APR 10 2012 ...SUB-FREEZING TEMPERATURES EXPECTED THIS MORNING... .A HARD FREEZE IS EXPECTED THIS MORNING...WITH LOW TEMPERATURES FALLING INTO THE MID TO UPPER 20S. SUB-FREEZING TEMPERATURES ARE ALSO POSSIBLE TONIGHT AND WEDNESDAY NIGHT...SO ADDITIONAL FREEZE WARNINGS MAY BE NEEDED. VEGETATION THAT CAN BE DAMAGED BY THE FREEZING TEMPERATURES SHOULD BE PROTECTED...IF POSSIBLE. WIZ005-010-011-018>020-030-031-035>037-045-101400- /O.CON.KGRB.FZ.W.0006.000000T0000Z-120410T1400Z/ VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 417 AM CDT TUE APR 10 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES ARE EXPECTED TO FALL INTO THE MID TO UPPER 20S. * EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TSK
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this freeze warning went out at Apr 9, 2:54 AM CDT, 43 minutes earlier.
Area forecast discussion, Apr 9, 2:54 AM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 254 AM CDT MON APR 9 2012 .SHORT TERM...TODAY/TONIGHT/MONDAY. THE START OF THE WORK WEEK WILL BE MUCH COOLER AS A HEALTHY BLUSTERY COLD AIR ADVECTION PATTERN DOMINATES THE REGION. WHILE THE AIR MASS IS DRY...LIGHT SNOW SHOWER ACTIVITY NOTED IN THE WRAP AROUND CLOUDS AND COLD UPPER TROUGH. THE WRAP AROUND CLOUDS WITH PCPN WILL WORK INTO THE ARROWHEAD REGION OF MINNESOTA EARLY THIS MORNING BEFORE HEADING TO THE NORTHERN GREAT LAKES REGION TODAY...INCLUDING NORTHERN AND NORTHEAST WISCONSIN. OVERNIGHT MODEL RUNS HAVE BACKED OFF ON THE LIGHT MEASUREABLE PCPN FOR TODAY...BUT WILL CONTINUE A LIGHT MIX OF PCPN GOING ACROSS THE NORTH TODAY AND INTO THIS EVENING FAR NORTH. NEXT ISSUE IS FORECAST MIN TEMPERATURES FOR TONIGHT. SOME CLOUDS MAY BE PASSING OVER MUCH OF THE FORECAST AREA OVERNIGHT...BUT VERY COLD H8 TEMPS FROM -8 TO -10 C WORKING INTO THE STATE...PRODUCING WIDESPREAD MID 20S OVERNIGHT LOWS. ANY CLEARING AND A PERIOD OF CALM AND THE TEMPERATURES WILL BE MUCH LOWER. WILL ISSUE A FREEZE WARNING FOR AREAS EXPECTED TO BE BELOW 28 DEGREES WHICH INCLUDES ALL OF CENTRAL AND NORTH CENTRAL WISCONSIN. COMBINATION OF WINDS AND CLOUDS MAY BE ENOUGH TO PROTECT EAST CENTRAL FROM A SIGNIFICANT WIDESPREAD REGION OF TEMPS BELOW 28 DEGREES. LATER SHIFTS CAN EXPAND THE HEADLINE IF NEEDED. BLUSTERY COLD WEATHER CONTINUES INTO TUESDAY...BUT ACTUALLY TEMPERATURES WILL ONLY BE A FEW DEGREES BELOW NORMAL. .LONG TERM...TUE NGT THRU NXT SUNDAY. MDLS CONT TO INDICATE A GRADUALY SHIFT IN THE MEAN FLOW FROM AMPLIFIED AT MID-WEEK TO A WRN CONUS UPR TROF/ERN CONUS UPR RDG BY NXT WEEKEND. FOR NE WI... THIS WL CHANGE OUR WEATHER PATTERN FROM COOL/DRY TO WARM/WET. FCST PBLM TO BE HOW EXTENSIVE PCPN WL GET DURING THE LATTER PART OF THE FCST PERIOD. LITTLE CHANGE SYNOPTICALLY HEADED INTO TUE NGT WITH THE UPR RDG AXIS STILL OVER THE ROCKIES AND THE UPR TROF OVER THE NE CONUS. NW FLOW ALOFT OVER WI TO PERSIST...THUS ANOTHER CHILLY NIGHT EXPECTED WITH FROST/FREEZE CONCERNS ONCE AGAIN. IT APPEARS THAT WINDS SHOULD DIMINISH ENUF TO ALLOW TEMPS TO DROP INTO THE MID 20S NORTH...MID TO UPR 20S CNTRL AND LWR TO MID 30S E-CNTRL WI. THIS WOULD BRING ANOTHER HARD FREEZE NORTH AND CNTRL WITH AREAS OF FROST E-CNTRL SECTIONS OF THE FCST AREA. WL MENTION THIS POTENTIAL IN THE HWO ONLY FOR NOW AND LET LATER SHIFTS ISSUE FURTHER HEADLINES. SUBTLE CHANGES BEGIN TO TAKE PLACE ON WED AS THE WRN CONUS UPR TROF BEGINS TO MOVE FARTHER INLAND AND SHOVES THE UPR RDG INTO THE PLAINS. AT THE SFC...CANADIAN HI PRES TO SETTLE INTO THE GREAT LKS PROVIDING FOR A GOOD DEAL OF SUNSHINE WITH MAX TEMPS GENERALLY IN THE 50 TO 55 DEG RANGE. HI PRES REMAINS IN FIRM CONTROL OF NE WI WEATHER THRU WED NGT WHILE THE UPR RDG MOVES TOWARD THE UPR MIDWEST. ANOTHER NGT OF MOSTLY CLEAR SKIES AND LIGHT WINDS WL BRING MORE FROSTY CONDITIONS TO THE FCST AREA...ESPECIALLY IN THE NORTH WHERE MIN TEMPS AGAIN TO DIP INTO THE MIDDLE 20S. INITIAL SHORTWAVE TROF EJECTING NE THRU THE THE NRN ROCKIES TO INITIATE SHWRS FROM THE NRN PLAINS SEWD TOWARD THE MID-MS VALLEY ON THU. WRN GREAT LKS STILL PROTECTED BY THE RETREATING AREA OF HI PRES...THUS ON MORE DAY OF DECENT SUNSHINE EXPECTED. WINDS WL BEGIN TO VEER E-SE DURING THE DAY...THUS INLAND LOCATION SHOULD SEE AN SLIGHT BUMP UP IN TEMPS... WHILE LAKESHORE AREAS REMAIN COOL DUE TO THE INFLUENCE OF LK MI. MDLS BEGIN TO DIVERGE THU NGT WITH THE HANDLING OF THE SHORTWAVE TROF AS WELL AS THE LOCATION OF A WRMFNT THU NGT INTO FRI. THE GFS IS MORE AGGRESSIVE ON BRINGING THIS WRMFNT NWD INTO WI...WHILE THE ECMWF/CANADIAN STILL HAVE THIS FNT WELL TO OUR SOUTH. KNOWING THE TENDENCY OF THE GFS TO BE TOO QUICK IN MOVING SYSTEMS EWD IN AN AMPLIFIED FLOW...HAVE FOLLOWED THE ECMWF/CANADIAN SOLUTION WHICH DELAYS MOST OF THE SHWR ACTIVITY TIL FRI. EVEN THEN...FAR NE AND ERN WI MAY NOT SEE ANY PCPN UNTIL FRI NGT AS LINGERING DRY AIR WL NEED TO SATURATE FIRST. PLENTY OF DETAILS WL NEED TO GET SORTED OUT NXT WEEKEND AS THE MDLS OFFER A MYRIAD OF SOLUTIONS...ESP THRU SAT. ECMWF IS DETERMINED TO HOLD THE WRMFNT TO OUR SOUTH...WHILE THE CANADIAN STARTS TO LOOK MORE LIKE THE GFS BY LIFTING THE FNT INTO WI. THE MEAN FLOW GRADUALLY TURNING SW NXT WEEKEND SHOULD ALLOW THIS WRMFNT TO LIFT NORTH AND WITH INCREASING GULF MOISTURE AND A SURGE OF ISEN LIFT...SHWR ACTIVITY SHOULD GRADUALLY INCREASE ON SAT. AN AREA OF LOW PRES IS PROGGED TO MOVE FROM THE CNTRL PLAINS THRU THE GREAT LKS BY NXT SUNDAY AND DEPENDING ON WHERE THE ATTENDANT CDFNT IS SITUATED...THERE COULD ALSO BE SOME THUNDER TO DEAL WITH. TEMPS WL BE ABLE TO WARM UNDER THIS SW FLOW ALOFT WITH MAX TEMPS REACHING THE UPR 50S TO MIDDLE 60S. && .AVIATION...COLD FRONT WILL MOVE ACROSS THE FORECAST AREA BY 10Z MONDAY MORNING. MAINLY SCT TO BKN MID-LEVEL CLOUDS MAINLY ACROSS NORTHERN WISCONSIN...INCLUDING RHI AND IMT OVERNIGHT. STRONG CAA AND SUBSIDENCE ON MONDAY WILL CONTRIBUTE TO GUSTY NORTHWEST WINDS BY LATE MORNING MONDAY. WILL LIKELY SEE GUSTS IN THE 25 TO 30 KT RANGE ESPECIALLY ACROSS CENTRAL AND EAST CENTRAL WISCONSIN BY EARLY AFTERNOON. MAINLY VFR CONDITIONS WITH BKN 4-5 THOUSAND FT CIGS BY 17Z. && .GRB WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR WIZ005-010-011- 018>020-030-031-035>037-045. && TDH/AK
Hazardous weather outlook, Apr 8, 3:24 PM CDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 324 PM CDT SUN APR 8 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 324 PM CDT SUN APR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY WILL CONTRIBUTE TO HEIGHTENED FIRE DANGER ACROSS THE REGION THROUGH EARLY EVENING. THE WEST WINDS MAY ALSO BE STRONG ENOUGH TO BLOW AROUND UNSECURED OUTDOOR OBJECTS...AND MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. WINDS SHOULD DIMINISH QUICKLY AROUND OR JUST AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY SUB-FREEZING TEMPERATURES ARE POSSIBLE SEVERAL NIGHTS THIS WEEK... WITH THE COLDEST TEMPERATURES LIKELY TO OCCUR TUESDAY NIGHT AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-092030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 324 PM CDT SUN APR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT STRONG WEST WINDS WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NORTHWEST WINDS WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT MONDAY...AND POSSIBLY AGAIN ON TUESDAY. MG/JS
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:11 PM CDT | Small Craft Advisory | GRB | 48 hr |
Nearby
Freeze Warnings in Wisconsin, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.